Zoloft help please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Cant Deal
Regular Member


Date Joined Jul 2009
Total Posts : 34
   Posted 10/15/2009 6:19 AM (GMT -7)   
Hello,  my doctor perscribed Zoloft for me a few days ago saying that it causes very few side effects.  I am very sensitive to medication so I was happy with that.  However, I find I am feeling very spaced out and not "with it".  Is this common?  I know it's only been a few days, so do you suggest I stick it out for a while?  I also have been waking up in the middle of the night, stressing and not being able to go back to sleep.  This is unual for me.  I mainly sleep quite well.
 
Anything anyone can tell me about Zoloft would be very appreciated!!  Thanks so much!!
 
I am currently on only 50mg and will be on 100mg in 2 weeks.
 
confused  

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/15/2009 6:53 AM (GMT -7)   

Good Morning,

If you have just started on this med I would advise you to give it some time.  It is often tough to get onto these medications but if this one works for you the side effects you are going through may be worth toughing out.

Here is a link to medications specific to mental health disorders.  It has tons of info and I think you may find it helpful.

Medications:
http://www.crazymeds.us/

Stick with us as we are here to support you.

Hugs,

Kitt


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn  &
Anxiety/Panic
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
"I am not a mental health professional, nor do I play one on TV, I just kind of talk like one!"



Cant Deal
Regular Member


Date Joined Jul 2009
Total Posts : 34
   Posted 10/15/2009 7:37 AM (GMT -7)   
Thanks so much Kitt. The Zoloft forum on that site is just what I needed!

I am a little panicky because I have a work function (dinner) tonight and I am not feeling very nice. Sweaty hands, on edge and fidgety. I also feel like I won't be able to talk to people normally because I am not feeling like myself. UGH!! I should have started taking this on the weekend.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/15/2009 10:51 AM (GMT -7)   
I know exactly how you feel.  I tried Wellbutrin back in August and was only on Day 2 when I had my granddaughter's B-Day Cake Party at my house. I felt awful but somehow made it through.  I did not really feel great at all.
 
Good luck to you to be able to just get through the event.
 
Hugs
Kitt

rudaygator
New Member


Date Joined May 2007
Total Posts : 5
   Posted 10/15/2009 12:59 PM (GMT -7)   
I am going through the same thing with Prozac right now. Everyone keeps saying see it through but it is really hard. I am super scared and having horrible bouts of insomnia. Even with Xanax last night. I know how you feel. It's nice to know we are not alone. I am on day 3 of Prozac by the way. And have taken about 15 xanax over the last 25 days for sleeping off and on.

Mazfire
Veteran Member


Date Joined Oct 2008
Total Posts : 1683
   Posted 10/15/2009 4:17 PM (GMT -7)   

Hi there, I am on 150mgs Zoloft and have been for about 7 years- the only major side effect i experienced is rapid weight gain. Otherwise, great for me.

Maz XX


 Co-Moderator Anxiety & Panic- Depression
 
" Why does society view illness as weakness?" (Montell Jordan)
 'He heals the broken hearted and binds up their wounds.' (Psalm 147:3)
-DX:Panic Disorder, Agoraphobia, CFS, Seasonal Depression, Fibromyalgia, Chronic Sinusitis, TMJ, Endometriosis,PCOS, Reactive Arthritis, Anemia, Chemical/Noise/Light sensitivity, Trichotilomania,
OCD, GERD, IBS.
-Meds: Zoloft 150mg. Xanax 4mg. Prescription pain meds/anti inflammatories.
-Multiple surgeries- I bear the scars of my poor physical health.
-Age:29. AP first DX @ 10. Fibro etc DX @14.
 
 


Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 10/21/2009 8:30 PM (GMT -7)   
I had terrible insomnia when i was on zoloft years ago other than that it worked well for me. I think i stopped taking it because i got tired of not being able to rest at night. Someone above said prozac made them feel like that. I've been on prozac a little over a week and so far i've been doing ok. I think with most of the sri's you have to give your body time to get adjusted unless you are having some really bad or life threatning side effects. I think most of the side effects will go away after a few weeks.

warmfuzzies
New Member


Date Joined Oct 2009
Total Posts : 8
   Posted 10/21/2009 8:41 PM (GMT -7)   
 
  I am on generic Zoloft, 175 mg. I had to try several meds before I found this, which works so well for me. I was on Cymbalta, and had exactly the symptoms you prescribe...waking up in the middle of the night...every night. Everyone told me to "give it time," but when I called and talked to my psychiatrists receptionist, she had me come in the next day.
  I did not like Cymbalta at all, in fact I remember sitting in my car and looking out at the neighborhood, and thinking "I hate the world". mad
 

Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 10/22/2009 7:42 PM (GMT -7)   
Hi Fuzzies,when i was on Cymbalta i remember looking around and saying the same thing about the world. I'm glad to hear the zoloft is working well for you.It's always encouraging when you can find a med that makes you feel better.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:22 AM (GMT -7)
There are a total of 2,733,393 posts in 301,111 threads.
View Active Threads


Who's Online
This forum has 151251 registered members. Please welcome our newest member, Danann.
226 Guest(s), 0 Registered Member(s) are currently online.  Details



Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer